Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 87, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Sep 6, 2016, 4:27 PM CDT for Wood County, Wisconsin. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 6, 2016, 4:27 PM CDT (21:27 UTC)
- Expired
- Sep 6, 2016, 5:15 PM CDT
- In force
- 48 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Wood County, WI
The radar
The La Crosse radar (KARX), 108 km from the middle of the area, began a volume at 21:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.5 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 583 J/kg
- Mixed-layer CIN
- -107 J/kg
- Mixed-layer LCL
- 1042 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 193 m²/s²
- 0-3 km storm-relative helicity
- 180 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted.
868
WUUS53 KGRB 062127
SVRGRB
WIC141-062215-
/O.NEW.KGRB.SV.W.0087.160906T2127Z-160906T2215Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
427 PM CDT TUE SEP 6 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN WOOD COUNTY IN CENTRAL WISCONSIN...
* UNTIL 515 PM CDT.
* AT 427 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 12 MILES WEST OF
BABCOCK...OR 20 MILES SOUTHEAST OF NEILLSVILLE...MOVING EAST AT 45
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
BABCOCK AROUND 445 PM CDT.
LAKE WAZEECHA AROUND 505 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CRANMOOR...VEEDUM...DEXTERVILLE...PORT EDWARDS...SANDHILL WILDLIFE AREA...
WALKER...BIRON...NEKOOSA AND SCRANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4445 9031 4445 8972 4425 8973 4425 9032
TIME...MOT...LOC 2127Z 271DEG 43KT 4429 9039
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG4 follow-up statements
007
WWUS53 KGRB 062136
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
436 PM CDT TUE SEP 6 2016
WIC141-062215-
/O.CON.KGRB.SV.W.0087.000000T0000Z-160906T2215Z/
WOOD WI-
436 PM CDT TUE SEP 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN WOOD COUNTY...
AT 436 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BABCOCK...OR 21
MILES WEST OF WISCONSIN RAPIDS...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
BABCOCK AROUND 445 PM CDT.
LAKE WAZEECHA AROUND 505 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CRANMOOR...VEEDUM...DEXTERVILLE...PORT EDWARDS...SANDHILL WILDLIFE AREA...
WALKER...BIRON...NEKOOSA AND SCRANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4445 9031 4445 8972 4425 8973 4425 9032
TIME...MOT...LOC 2135Z 271DEG 40KT 4429 9026
HAIL...1.50IN
WIND...70MPH
$$
ECKBERG405
WWUS53 KGRB 062148
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
448 PM CDT TUE SEP 6 2016
WIC141-062215-
/O.CON.KGRB.SV.W.0087.000000T0000Z-160906T2215Z/
WOOD WI-
448 PM CDT TUE SEP 6 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT
FOR SOUTHERN WOOD COUNTY...
AT 447 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BABCOCK...OR 13
MILES SOUTHWEST OF WISCONSIN RAPIDS...MOVING EAST AT 45 MPH.
HAZARD...70 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT CONSIDERABLE
TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO MOBILE HOMES...
ROOFS...AND OUTBUILDINGS.
THIS SEVERE STORM WILL BE NEAR...
LAKE WAZEECHA AROUND 505 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
CRANMOOR...DEXTERVILLE...PORT EDWARDS...SANDHILL WILDLIFE AREA...WALKER...
BIRON...NEKOOSA AND SCRANTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4438 9031 4445 8972 4425 8973 4425 9032
TIME...MOT...LOC 2147Z 268DEG 41KT 4430 9007
HAIL...1.00IN
WIND...70MPH
$$
ECKBERG606 WWUS53 KGRB 062157 RRA SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 457 PM CDT TUE SEP 6 2016 WIC141-062215- /O.CON.KGRB.SV.W.0087.000000T0000Z-160906T2215Z/ WOOD WI- 457 PM CDT TUE SEP 6 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM CDT FOR SOUTHERN WOOD COUNTY... AT 456 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NEW ROME...OR 8 MILES SOUTH OF WISCONSIN RAPIDS...MOVING EAST AT 45 MPH. HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. THIS SEVERE STORM WILL BE NEAR... LAKE WAZEECHA AROUND 505 PM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CRANMOOR...DEXTERVILLE...PORT EDWARDS...SANDHILL WILDLIFE AREA...WALKER... BIRON...NEKOOSA AND SCRANTON. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4437 9026 4445 8972 4425 8973 4425 9026 TIME...MOT...LOC 2156Z 269DEG 60KT 4429 8990 HAIL...0.88IN WIND...60MPH $$ ECKBERG
232
WWUS53 KGRB 062211
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
511 PM CDT TUE SEP 6 2016
WIC141-062221-
/O.EXP.KGRB.SV.W.0087.000000T0000Z-160906T2215Z/
WOOD WI-
511 PM CDT TUE SEP 6 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WOOD COUNTY WILL
EXPIRE AT 515 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL...
GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 4437 9026 4445 8972 4425 8973 4425 9026
TIME...MOT...LOC 2210Z 271DEG 43KT 4429 8990
$$
ECKBERGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 3:25 PM CDT, 1 hour 2 minutes earlier.
Area forecast discussion, Sep 6, 3:25 PM CDT, 1 hour 2 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 325 PM CDT TUE SEP 6 2016 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Wednesday Issued at 325 PM CDT Tue Sep 6 2016 The first of showers and thunderstorms brought 1 to 3 inches of rain to far northern Wisconsin this morning. This cluster of storms sent several outflow boundaries southward into central and northeast Wisconsin this afternoon. To the south of the outflow boundaries, temperatures warmed into the middle 80s to around 90 with dewpoints around 70. Scattered thunderstorms were occurring in the warm humid air. The storms extended westward into western Wisconsin and southeast Minnesota. There is still a small window for several storms south of Wausau to Sturgeon Bay line for the remainder of the afternoon into early this evening. There are a few storms on radar that have been intensifying. Later tonight, there may be a break in the activity across the north as front sags slowly southeast. Confidence is low on the break in the rain as models are struggling with timing and location. Confidence is higher for locally heavy rain on Wednesday into Wednesday evening as low pressure moves along the front. The big question is how far north the heavy rain will make it into northern Wisconsin. .LONG TERM...Wednesday Night Through Tuesday Issued at 325 PM CDT Tue Sep 6 2016 The upper air pattern is forecast to remain almost summerlike over the next week or so with a few shortwaves moving through the westerlies across the northern part of the lower 48 states. One of these will be exiting the region early Thursday. A surface high passing by to the south should provide dry weather Thursday afternoon through part of Friday before the upper flow becomes southwest and a wave of low pressure at the surface lifts northeast towards southern Lake Michigan from the southern Plains. This system should bring showers and elevated thunderstorms late in the day Friday through early Saturday. Then northwest upper flow and surface high pressure should provide a dry and pleasant weather for Saturday afternoon through at least Sunday night. && .AVIATION...for 18Z TAF Issuance Issued at 1122 AM CDT Tue Sep 6 2016 Poor flying conditions will continue tonight and Wednesday due to showers and storms in the area, and the possibility of low clouds and fog. Several rounds of showers and thunderstorms will move across the area through Wednesday afternoon. A few of the storms could be strong or severe this afternoon with strong winds and hail south of a Marinette to Wausau line. Between the rounds of storms tonight into Wednesday morning, low clouds and some fog should develop, especially across northern Wisconsin. && .HYDROLOGY... Issued at 325 PM CDT Tue Sep 6 2016 A few more rounds of thunderstorms expected late this afternoon through Wednesday evening. An additional 1 to 3 inches of rain is possible from central into northeast Wisconsin. && .GRB WATCHES/WARNINGS/ADVISORIES... Flood Watch through late Wednesday night FOR WIZ010-011-013- 018>022-030-031-035>040-045-048>050-073-074. && SHORT TERM.....Eckberg LONG TERM......RDM AVIATION.......Eckberg HYDROLOGY......Eckberg
Hazardous weather outlook, Sep 6, 11:14 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1114 AM CDT TUE SEP 6 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-071615- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1114 AM CDT TUE SEP 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL CONTINUE AT TIMES THROUGH LATE TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING GENERALLY SOUTH OF A WAUSAU TO MARINETTE LINE. A FEW OF THE STORMS COULD BE SEVERE WITH DAMAGING WINDS AND HAIL. HEAVY RAINFALL IS LIKELY AT TIMES THROUGH LATE TONIGHT. THE STORMS WILL BE CAPABLE OF PRODUCING RAINFALL RATES OF 1 TO 2 INCHES PER HOUR, STREET FLOODING AND PONDING OF WATER ON AREA ROADWAYS. DITCHES, CREEKS AND RIVERS WILL BE ON THE RISE ALONG WITH FAST CURRENTS. RESIDENTS SHOULD MONITOR RIVER LEVELS AND FORECASTS FOR THE LATEST INFORMATION ON THE HEAVY RAIN EVENT. A FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA THROUGH WEDNESDAY NIGHT FOR SEVERAL MORE ROUNDS OF THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT. TOTAL RAINFALL AMOUNTS OF 2 TO 3 INCHES, WITH LOCALIZED HIGHER AMOUNTS, ARE EXPECTED ACROSS MUCH OF THE AREA FROM TODAY THROUGH EARLY THURSDAY MORNING. THE HEAVY RAIN MAY RESULT IN URBAN STREET FLOODING AND RAPID RISES ON AREA RIVERS AND CREEKS. RESIDENTS LIVING ALONG RIVERS AND CREEKS SHOULD MONITOR WATER LEVELS OVER THE NEXT FEW DAYS. A CHANCE OF THUNDERSTORMS WILL RETURN LATE IN THE WORK WEEK. IT IS TOO EARLY TO DETERMINE IF THERE IS A CHANCE OF SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SPOTTERS ARE ALSO URGED TO RELAY ANY REPORTS OF FLOODING OR HEAVY RAINFALL IN EXCESS OF AN INCH. LMZ521-522-541>543-071615- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1114 AM CDT TUE SEP 6 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE POSSIBLE TODAY AND TONIGHT. SOME OF THE STORMS THIS AFTERNOON AND EVENING COULD BECOME STRONG OR SEVERE, WITH STRONG WINDS, TORRENTIAL RAINFALL AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH WEDNESDAY NIGHT, AND POSE A HAZARD TO MARINERS. ADDITIONAL STORMS ARE EXPECTED LATER THIS WEEK...RESULTING IN HAZARDOUS CONDITIONS FOR BOATERS ON THE LAKE AND BAY. ECKBERG
In the hours before
Local storm report, Sep 6, 10:48 AM CDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1048 AM CDT TUE SEP 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1012 AM HEAVY RAIN THREE LAKES 45.79N 89.16W
09/06/2016 M1.95 INCH ONEIDA WI TRAINED SPOTTER
1.95 INCHES OF RAIN FELL IN A 5-HOUR PERIOD THIS MORNING.
LOCALIZED STREET FLOODING IN THREE LAKES.
&&
AKSpecial weather statement, Sep 6, 3:02 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
302 PM CDT TUE SEP 6 2016
WIZ031-037>039-062100-
WAUPACA WI-BROWN WI-SHAWANO WI-OUTAGAMIE WI-
302 PM CDT TUE SEP 6 2016
...STRONG THUNDERSTORMS MOVING ACROSS EAST-CENTRAL WISCONSIN...
AT 300 PM CDT...DOPPLER RADAR WAS TRACKING A SMALL LINE OF STRONG
THUNDERSTORMS FROM NEAR NAVARINO WILDLIFE AREA TO 7 MILES NORTHWEST
OF NEW LONDON TO NEAR WAUPACA. MOVEMENT WAS EAST AT 30 MPH.
HALF INCH HAIL, WINDS IN EXCESS OF 30 MPH AND TORRENTIAL
DOWNPOURS WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREEN BAY...APPLETON...WAUPACA...NEW LONDON...BLACK CREEK...ONEIDA...
HOWARD...ASHWAUBENON...SUAMICO AND GREENVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 4428 8911 4447 8885 4465 8850 4465 8793
4463 8793 4465 8788 4465 8784 4444 8819
4425 8848
TIME...MOT...LOC 2000Z 274DEG 26KT 4462 8855 4448 8882 4437 8898
AKLocal storm report, Sep 6, 3:36 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
336 PM CDT TUE SEP 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0318 PM TSTM WND GST 1 S NEW LONDON 44.37N 88.75W
09/06/2016 M48.00 MPH WAUPACA WI TRAINED SPOTTER
SPOTTER IS ABOUT A HALF MILE SOUTH OF NEW LONDON.
0320 PM TSTM WND GST NEW LONDON 44.38N 88.75W
09/06/2016 M48.00 MPH WAUPACA WI MESONET
TIMES ESTIMATED.
&&
ECKBERGLocal storm report, Sep 6, 4:06 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
406 PM CDT TUE SEP 06 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0359 PM TSTM WND GST LITTLE CHUTE 44.28N 88.26W
09/06/2016 M51 MPH OUTAGAMIE WI MESONET
REPORT FROM WBAY WEATHERBUG LITTE CHUTE HIGH SCHOOL SITE.
TIME ESTIMATED.
&&
ECKBERGThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 3:17 AM CDT | Special Weather Statement | GRB | Vilas | 28 min |
| Sep 6, 3:41 AM CDT | Special Weather Statement | GRB | Vilas | 19 min |
| Sep 6, 5:48 AM CDT | Special Weather Statement | GRB | Oneida, Vilas | 87 min |
| Sep 6, 8:06 AM CDT | Special Weather Statement | GRB | Oneida | 39 min |
| Sep 6, 9:13 AM CDT | Special Weather Statement | GRB | Langlade, Lincoln | 32 min |
| Sep 6, 3:02 PM CDT | Special Weather Statement | GRB | Outagamie | 58 min |
| Sep 6, 3:24 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie | 36 min |
| Sep 6, 4:08 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Manitowoc | 37 min |
| Sep 6, 4:44 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 31 min |
| Sep 6, 4:54 PM CDT | Special Marine Warning | GRB | 66 min | |
| Sep 6, 5:27 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 50 min |
| Sep 6, 5:35 PM CDT | Special Weather Statement | GRB | Waupaca | 25 min |
| Sep 6, 5:43 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca | 32 min |
| Sep 6, 6:13 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Outagamie, Winnebago | 32 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.